# SDR SWIA202157467

- Difficulty date: March 27, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 13,571 hours, 7,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Frm 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPLICE CORRODED AT FRAME 89.     (C-CHECK RO 4/10/2021)    BLENDED OUT CORROSION ON RH SPLICE AT FR 89 REF SRM 51-10-03. LENGTH: 2.30" / WIDTH 1.50" / DEPTH: .008" / ASSET ID: TC2-7633/ CAL DUE: 9 NOVEMEBER 2021. FOUND TO BE OUT OF LIMITS REF SRM 51-75-16. REMOVED AND REPLACED RH SPLICE AT FR 89 REF SRM 51-40-08. RESTORED SURFACE PROTECTION SRM 51-23-04, SRM 51-23-05, AND SRM 51-23-06.
